# SDR 2006UALA02317

- Difficulty date: December 5, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 48,070 hours, 32,705 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT FWD FRAME IS CRACKED AT LOWER DOOR STOP, BS 440 STRINGER S-24R.     MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED TWO NESTED ANGLE REPAIR DOUBLERS AND FILLER. REFERENCE AAR EA I060537 AND UAL EVA 60739.
